MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE (127 DEG) SIZE 2.5 ACCOLADE (127 DEG) SIZE 2.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE (127 DEG) SIZE 2.5 ACCOLADE (127 DEG) SIZE 2.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6021-2530
Medical Device Problem Codes Material Erosion (1214); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 07/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "patient is status post revision ltha due to trunnionosis and dissociation (the stem dislocated from the head.The head stayed in the cup).No additional details were provided." a stem, head, and liner were revised.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation and wear involving an accolade stem was reported.The event was confirmed via review of the provided photographs.Method & results: product evaluation and results: visual inspection: the device was not returned; however, photographs were provide for review.The photographs show a recently explanted stem covered in biological material; the trunnion is noted to be worn.There is also an intraop photo where the stem is shown to be completely disassociated from the stem.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to disassociation of the head from the stem and trunnionosis.Visual inspection: the device was not returned; however, photographs were provide for review.The photographs show a recently explanted stem covered in biological material; the trunnion is noted to be worn.There is also an intraop photo where the stem is shown to be completely disassociated from the stem.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
ACCOLADE (127 DEG) SIZE 2.5 ACCOLADE (127 DEG) SIZE 2.5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20009801
Report Number0002249697-2024-01145
Device Sequence Number4374714
Product Code LPH
UDI-Device Identifier04546540510747
UDI-Public04546540510747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Catalogue Number6021-2530
Device Lot Number36247004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight69 KG